Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 32, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 2, 2007, 4:41 PM CDT for Culberson County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2007, 4:41 PM CDT (21:41 UTC)
- Expired
- May 2, 2007, 5:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Culberson County, TX
The radar
The Midland/Odessa radar (KMAF), 217 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMAF 022141 TORMAF TXC109-022245- /O.NEW.KMAF.TO.W.0032.070502T2141Z-070502T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 441 PM CDT WED MAY 2 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * TORNADO WARNING FOR... CENTRAL CULBERSON COUNTY IN SOUTHWEST TEXAS... * UNTIL 545 PM CDT * AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CENTRAL CULBERSON COUNTY...OR 35 MILES NORTHEAST OF VAN HORN...MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF GOLFBALL SIZED HAIL AND WINDS TO 60 MPH AS WELL. * THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS... CENTRAL CULBERSON COUNTY... EASTERN CULBERSON COUNTY... A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3156 10456 3141 10461 3119 10427 3161 10406 $$ 05
4 follow-up statements
000 WWUS54 KMAF 022206 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 505 PM CDT WED MAY 2 2007 TXC109-022245- /O.CON.KMAF.TO.W.0032.000000T0000Z-070502T2245Z/ CULBERSON TX- 505 PM CDT WED MAY 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL CULBERSON COUNTY... AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL CULBERSON COUNTY...OR ABOUT 37 MILES NORTHEAST OF VAN HORN...MOVING EAST AT 20 MPH. GOLFBALL SIZED HAIL AND WIND GUSTS TO 70 MPH ARE ALSO LIKELY WITH THIS TORNADIC THUNDERSTORM. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE... RURAL EASTERN CULBERSON COUNTY. IF YOU ARE CAUGHT OUTSIDE... SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT... SEEK SHELTER IN A CULVERT... DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3156 10456 3141 10461 3119 10427 3161 10406 $$ 05
000 WWUS54 KMAF 022219 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 519 PM CDT WED MAY 2 2007 TXC109-022245- /O.CON.KMAF.TO.W.0032.000000T0000Z-070502T2245Z/ CULBERSON TX- 519 PM CDT WED MAY 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL CULBERSON COUNTY... AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL CULBERSON COUNTY...OR ABOUT 40 MILES NORTHEAST OF VAN HORN...MOVING EAST AT 20 MPH. A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHWEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3156 10456 3141 10461 3119 10427 3161 10406 $$ 05
000 WWUS54 KMAF 022226 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 524 PM CDT WED MAY 2 2007 TXC109-022245- /O.CON.KMAF.TO.W.0032.000000T0000Z-070502T2245Z/ CULBERSON TX- 524 PM CDT WED MAY 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL CULBERSON COUNTY... AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED OVER EAST CENTRAL CULBERSON COUNTY...OR ABOUT 41 MILES NORTHEAST OF VAN HORN...MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 23 MILES NORTHEAST OF VAN HORN...ALSO MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH. TORNADIC DEVELOPMENT IS ALSO POSSIBLE IN THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHWEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3156 10456 3141 10461 3119 10427 3161 10406 $$ 05
000 WWUS54 KMAF 022235 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 534 PM CDT WED MAY 2 2007 TXC109-022245- /O.CON.KMAF.TO.W.0032.000000T0000Z-070502T2245Z/ CULBERSON TX- 534 PM CDT WED MAY 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL CULBERSON COUNTY... AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL CULBERSON COUNTY...OR ABOUT 24 MILES NORTHEAST OF VAN HORN...MOVING SOUTHEAST AT 30 MPH. PEOPLE TRAVELING ALONG INTERSTATE 10 SHOULD AVOID TRAVEL IN SOUTHEAST CULBERSON COUNTY AS THIS STORM APPROACHES. IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3156 10456 3122 10463 3108 10437 3146 10408 $$ 05 05
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 2, 2:48 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 2, 2:48 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT WED MAY 2 2007
.SHORT TERM...
A STRONG MID-LEVEL SHORTWAVE TROUGH CURRENTLY ACROSS NEW MEXICO
AS PER WATER VAPOR IMAGERY WILL SWING EASTWARD ACROSS WEST TEXAS
TONIGHT AND EJECT INTO THE LOWER MISSISSIPPI VALLEY LATE THURSDAY.
AS THE COLD CORE ALOFT MOVES ACROSS WEST TEXAS TONIGHT...STEEPENING
LAPSE RATES ALOFT...STRONGER MID-LEVEL FORCING AND DECENT /30-40KT/
DEEP LAYER SHEAR WILL HELP MAINTAIN THE SEVERE WEATHER THREAT
ACROSS THE AREA INTO THE EARLY MORNING HOURS. PLEASE SEE SEVERE
THUNDERSTORM WATCH NUMBER 210 VALID THROUGH 03/02Z FOR LATEST
DETAILS. ALSO...DUE TO THE DEEP LAYER MOISTURE IN PLACE WITH
HIGH PRECIPITABLE WATER VALUES OVER 200 PERCENT OF NORMAL...WILL
MAINTAIN THE FLASH FLOOD WATCH CURRENT IN EFFECT THROUGH 03/06Z.
.LONG TERM...
SUBSIDENCE IN THE WAKE OF THE DEPARTING SHORTWAVE WILL RESULT IN
CLEARING SKIES AND MODERATING TEMPERATURES ON THURSDAY AND FRIDAY.
AS AN AMPLIFIED WESTERN STATES UPPER LEVEL TROUGH APPROACHES WEST
TEXAS THIS WEEKEND AND POSSIBLY EVOLVES INTO A CLOSED UPPER LOW
MEANDERING OVER THE FOUR CORNERS REGION...SOUTHERLY LOW LEVEL JET
WILL RESTRENGTHEN FRIDAY NIGHT AIDING MOISTURE RETURN INTO WEST
TEXAS. LITTLE CHANGE FROM PREVIOUS THINKING...WILL CARRY CHANCES
FOR DRYLINE RELATED AFTERNOON/EVENING THUNDERSTORMS FROM SATURDAY
THROUGH TUESDAY WITH THE BEST CHANCES FOR THUNDERSTORMS CURRENTLY
EXPECTED ON SUNDAY AND MONDAY. SHOULD THE CLOSED LOW MEANDER
TO OUR WEST OVER THE WEEKEND...A SUSTAINED SOUTHEASTERLY GULF
MOISTURE FETCH INTO WEST TEXAS WILL LIKELY RESULT IN ADDITIONAL
HEAVY RAINFALL LATE THIS WEEKEND INTO EARLY NEXT WEEK...WITH
GROWING CONCERNS FOR AREAS THAT HAVE RECEIVED HEAVY RAINS EARLIER
TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 60 89 65 92 / 30 10 10 0
CARLSBAD NM 55 90 60 93 / 20 0 0 0
DRYDEN TX 65 91 66 94 / 30 10 0 0
FORT STOCKTON TX 60 91 65 95 / 30 10 0 0
GUADALUPE PASS TX 54 85 57 86 / 20 0 0 0
HOBBS NM 58 90 62 91 / 40 10 0 0
MARFA TX 47 85 47 88 / 10 0 0 0
MIDLAND INTL AIRPORT TX 58 87 64 92 / 40 10 0 0
ODESSA TX 58 88 64 92 / 30 10 0 0
WINK TX 60 94 62 98 / 30 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO MIDNIGHT MDT
TONIGHT FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 2 PM THIS AFTERNOON TO 1 AM CDT THURSDAY
FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
WARD...WINKLER.
&&
01Hazardous weather outlook, May 2, 3:15 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 315 PM CDT WED MAY 2 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 315 PM CDT WED MAY 2 2007 /215 PM MDT WED MAY 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. LARGE HAIL...DAMAGING WINDS AND PERHAPS A TORNADO WILL BE THE MAIN THREATS. THESE THUNDERSTORMS...ALONG WITH ABUNDANT DEEP LAYER MOISTURE CURRENTLY IN PLACE...WILL RESULT IN THE POSSIBILITY OF FLASH FLOODING THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS WEEKEND INTO EARLY NEXT WEEK AS ANOTHER UPPER LEVEL STORM SYSTEM APPROACHES THE FORECAST AREA FROM THE DESERT SOUTHWEST. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 2, 10:54 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1054 AM CDT WED MAY 2 2007 TXZ051-021700- MARTIN- 1054 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR MARTIN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF COURTNEY AT 1054 AM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS GOING UP AND DOWN IN INTENSITY AND COULD BECOME SEVERE RAPIDLY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 2, 11:44 AM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1144 AM CDT WED MAY 2 2007 TXZ075-021745- PECOS- 1144 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PECOS COUNTY. AT 1144 AM CDT...A STRONG THUNDERSTORM WAS LOCATED ALONG INTERSTATE 10 AROUND 18 MILES WEST OF BAKERSFIELD...MOVING EAST AT 20 MPH. SMALL HAIL...GUSTY WINDS TO 50 MPH...VERY HEAVY RAIN AND DEADLY LIGHTNING ARE POSSIBLE IN AND NEAR THIS STRONG STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR WEST TEXAS.
Special weather statement, May 2, 2:53 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 253 PM CDT WED MAY 2 2007 NMZ027-028-022100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- 153 PM MDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF WHITES CITY AT 153 PM MDT...MOVING EAST AT 25 MPH. THIS THUNDERSTORM IS LIKELY CAPABLE OF PEA SIZED HAIL AND WIND GUSTS TO 40 MPH. ADDITIONAL STRENGTHENING IS EXPECTED...SO PEOPLE IN THE PATH OF THIS STORM SHOULD STAY ALERT AND BE PREPARED TO TAKE PROTECTIVE ACTION SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO. 05
Local storm report, May 2, 4:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
425 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLASH FLOOD ARTESIA 32.85N 104.43W
05/02/2007 EDDY NM PUBLIC
PUBLIC REPORT OF 7 INCHES OF FLOOD WATERS FLOWING OVER
CURBS IN ARTESIA
0540 AM HAIL ARTESIA 32.85N 104.43W
05/02/2007 E0.75 INCH EDDY NM PUBLIC
PUBLIC REPORT OF PENNY SIZE HAIL IN ARTESIA
0557 AM FLASH FLOOD 5 S CARLSBAD 32.33N 104.22W
05/02/2007 EDDY NM TRAINED SPOTTER
1 TO 2 FEET OF FLOWING WATER OVER STATE ROAD 137 FROM
HIGHWAY 285 INTERSECTION, WEST FOR 6 MILES IN LOW WATER
CROSSINGS. BAR DITCHES HAVE 2 TO 3 FEET OF FLOWING WATER
AND ARROYOS ARE RUNNING.
0728 AM HAIL KERMIT 31.85N 103.09W
05/02/2007 E0.88 INCH WINKLER TX LAW ENFORCEMENT
SHERIFFS OFFICE AT KERMIT REPORTED NICKEL SIZE HAIL.
0825 AM HAIL MENTONE 31.71N 103.60W
05/02/2007 E0.88 INCH LOVING TX PUBLIC
0830 AM HAIL 17 NE KERMIT 32.03N 102.89W
05/02/2007 E0.88 INCH WINKLER TX TRAINED SPOTTER
STRIPPED LEAVES OFF TREES
0832 AM HAIL 10 NE KERMIT 31.96N 102.97W
05/02/2007 E0.88 INCH WINKLER TX PUBLIC
SKYLAR WRIGHT SR. REPORTED NICKEL SIZE HAIL IN NORTHEAST
WINKLER COUNTY.
0840 AM HAIL 10 ENE KERMIT 31.91N 102.93W
05/02/2007 E1.75 INCH WINKLER TX BROADCAST MEDIA
ALONG HWY 302
0843 AM HAIL 17 ENE KERMIT 31.95N 102.82W
05/02/2007 E2.75 INCH WINKLER TX BROADCAST MEDIA
GOLFBALL TO BASEBALL SIZE HAIL ON THE ECTOR/WINKLER
COUNTY LINE
0843 AM HAIL 2 WSW NOTREES 31.91N 102.79W
05/02/2007 E2.75 INCH ECTOR TX BROADCAST MEDIA
GOLFBALL TO BASEBALL SIZE HAIL ON HWY 302 ON ECTOR
WINKLER COUNTY LINE
0914 AM FUNNEL CLOUD 10 W ODESSA 31.85N 102.54W
05/02/2007 ECTOR TX FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED BY FIRE DEPARTMENT SPOTTERS ON HWY
302 10 MILES WEST OF ODESSA.
0914 AM HAIL 10 W ODESSA 31.85N 102.54W
05/02/2007 E1.75 INCH ECTOR TX FIRE DEPT/RESCUE
GOLFBALL SIZE HAIL REPORTED BY FIRE DEPARTMENT SPOTTERS
ON HIGHWAY 302 10 MILES WEST OF ODESSA.
0915 AM HAIL KERMIT 31.85N 103.09W
05/02/2007 E0.88 INCH WINKLER TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED NICKEL SIZE HAIL AT KERMIT.
0920 AM FLASH FLOOD KERMIT 31.85N 103.09W
05/02/2007 WINKLER TX LAW ENFORCEMENT
FLOODING IN KERMIT
0926 AM HAIL 7 W ODESSA 31.85N 102.49W
05/02/2007 E1.75 INCH ECTOR TX FIRE DEPT/RESCUE
AT INTERSECTION OF 302 AND 866
0930 AM FLASH FLOOD GOLDSMITH 31.98N 102.62W
05/02/2007 ECTOR TX FIRE DEPT/RESCUE
6 INCHES OF WATER FLOWING ON HIGHWAY. 2 INCHES OF RAIN
FELL IN 1 HOUR.
0930 AM HAIL GOLDSMITH 31.98N 102.62W
05/02/2007 E0.88 INCH ECTOR TX FIRE DEPT/RESCUE
GOLDSMITH FIRE DEPARTMENT REPORTED NICKEL SIZE HAIL IN
GOLDSMITH.
0940 AM HAIL ODESSA 31.85N 102.37W
05/02/2007 E1.75 INCH ECTOR TX FIRE DEPT/RESCUE
WEST ODESSA FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL
COVERING THE ROAD AT UNIVERSITY AND 860 IN ODESSA.
0946 AM HAIL SW ODESSA 31.85N 102.37W
05/02/2007 E4.25 INCH ECTOR TX BROADCAST MEDIA
ON FM 1936 ONE MILE NORTH OF INTERSTATE 20.
0947 AM HAIL ODESSA 31.85N 102.37W
05/02/2007 E1.75 INCH ECTOR TX BROADCAST MEDIA
AT INTERSECTION OF YUKON AND UNIVERSITY
0948 AM HAIL ODESSA 31.85N 102.37W
05/02/2007 E1.00 INCH ECTOR TX BROADCAST MEDIA
0953 AM TSTM WND GST ODESSA 31.85N 102.37W
05/02/2007 M60.00 MPH ECTOR TX ASOS
0958 AM HAIL ODESSA 31.85N 102.37W
05/02/2007 E1.75 INCH ECTOR TX PUBLIC
1000 AM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX TRAINED SPOTTER
16TH ST AND WEST COUNTY ROAD UNDER 2 TO 3 FEET OF
WATER...NUMEROUS STRANDED CARS.
1000 AM HAIL ODESSA 31.85N 102.37W
05/02/2007 E1.00 INCH ECTOR TX BROADCAST MEDIA
1008 AM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX BROADCAST MEDIA
HIGH WATER RESCUES IN ODESSA
1011 AM TSTM WND GST MISSION DORADO 31.91N 102.27W
05/02/2007 E70.00 MPH MIDLAND TX BROADCAST MEDIA
1012 AM TSTM WND GST ODESSA 31.85N 102.37W
05/02/2007 E67.00 MPH ECTOR TX BROADCAST MEDIA
AT MUSIC CITY MALL
1013 AM TSTM WND GST 5 NE ODESSA 31.91N 102.31W
05/02/2007 E60.00 MPH ECTOR TX PUBLIC
PUBLIC REPORT OF 60 MPH WIND GUSTS AT MISSION DORADO AND
FAUDREE ROAD.
1013 AM HAIL 5 NE ODESSA 31.91N 102.31W
05/02/2007 E1.00 INCH ECTOR TX PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL AT MISSION DORADO AND
FAUDREE ROAD.
1017 AM HAIL 2 SW MIDLAND INTERNATIO 31.92N 102.21W
05/02/2007 E1.00 INCH MIDLAND TX LAW ENFORCEMENT
FM 1788 AND BUSINESS 20
1019 AM HAIL 5 SW ODESSA 31.80N 102.43W
05/02/2007 E2.75 INCH ECTOR TX LAW ENFORCEMENT
DPS OFFICE AT I-20 AND WEST LOOP REPORTED BASEBALL SIZE
HAIL.
1026 AM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX PUBLIC
FLOOD WATERS UP TO WOMANS HOUSE AT 81ST STREET AND
ANDREWS HIGHWAY.
1029 AM HAIL MIDLAND INTERNATIONAL A 31.94N 102.19W
05/02/2007 E1.00 INCH MIDLAND TX NWS EMPLOYEE
1045 AM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX BROADCAST MEDIA
GRANT STREET CLOSED DUE TO FLOODING
1050 AM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX PUBLIC
FM866 - FLOODED...ALSO TWO HOUSES FLOODED...ONE WITH 4
INCHES OF WATER...THE OTHER WITH ROOF DAMAGE AND WATER
INSIDE.
1051 AM HAIL GRANDFALLS 31.34N 102.85W
05/02/2007 E0.75 INCH WARD TX PUBLIC
1055 AM HAIL MIDLAND 32.00N 102.08W
05/02/2007 E1.00 INCH MIDLAND TX BROADCAST MEDIA
1100 AM HAIL 1 S MIDLAND 31.99N 102.08W
05/02/2007 E1.00 INCH MIDLAND TX TRAINED SPOTTER
1104 AM FLASH FLOOD MIDLAND 32.00N 102.08W
05/02/2007 MIDLAND TX BROADCAST MEDIA
HWY 158 UNDER WATER...BUSINESS 20 ACCESS ROAD BY DRIVE IN
IS INACCESSIBLE...INTERSECTION OF A AND NEELY UNDER
WATER...INTERSECTION OF 307 AND 1379 UNDER 6 TO 8 INCHES
OF WATER.
1104 AM FLASH FLOOD 2 SW MIDLAND INTERNATIO 31.92N 102.21W
05/02/2007 MIDLAND TX FIRE DEPT/RESCUE
1788 AND BUSINESS 20...250 AND 191...WADLEY ARE ALL
SUBMERGED AND UNPASSABLE
1123 AM FLASH FLOOD 7 W ODESSA 31.85N 102.49W
05/02/2007 ECTOR TX BROADCAST MEDIA
HOUSES FLOODING IN KNOX VILLAGE
1132 AM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX NWS EMPLOYEE
NWS EMPLOYEE REPORTED 2 STALLED VEHICLES STALLED IN 4
FEET OF WATER IN LOW WATER CROSSING ON I-20 FRONTAGE ROAD
JUST EAST OF GRANDVIEW IN ODESSA.
1140 AM TSTM WND GST ST. LAWRENCE 31.70N 101.54W
05/02/2007 E60.00 MPH GLASSCOCK TX TRAINED SPOTTER
1200 PM HAIL NORTH REAGAN FIRE STATI 31.58N 101.61W
05/02/2007 E0.75 INCH REAGAN TX LAW ENFORCEMENT
DEPUTY SHERIFF REPORTED PENNY SIZE HAIL FELL FROM NOON TO
1240 PM.
1208 PM HAIL 5 S STILES 31.33N 101.57W
05/02/2007 E1.00 INCH REAGAN TX TRAINED SPOTTER
1242 PM FLASH FLOOD ODESSA 31.85N 102.37W
05/02/2007 ECTOR TX TRAINED SPOTTER
MOSS ROAD COVERED WITH THREE AND A HALF FEET OF STANDING
WATER...FLOODING ALSO REPORTED ALONG UNIVERSITY ROAD.
0325 PM HAIL 4 SE PINE SPRINGS 31.85N 104.76W
05/02/2007 E1.00 INCH CULBERSON TX PUBLIC
LASTED FROM 1525 CDT TO 1530 CDT.
0334 PM HAIL 15 E PINE SPRINGS 31.89N 104.55W
05/02/2007 E1.00 INCH CULBERSON TX TRAINED SPOTTER
AT TXDOT REST AREA NEAR INTERSECTION OF U.S. 62/180 AND
FM 652.
&&
74The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:05 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 11 more | 17 hr |
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 61 min |
| May 2, 7:44 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| May 2, 8:10 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 65 min |
| May 2, 8:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 8:48 AM CDT | Flash Flood Warning | MAF | Winkler | 3 hr |
| May 2, 8:53 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 9:10 AM CDT | Severe Thunderstorm Warning | MAF | Winkler | 65 min |
| May 2, 9:25 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| May 2, 9:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:06 AM CDT | Flash Flood Warning | MAF | Midland | 4 hr |
| May 2, 10:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 10:37 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| May 2, 10:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:45 AM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| May 2, 10:58 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 2, 11:16 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 59 min |
| May 2, 11:25 AM CDT | Flash Flood Warning | MAF | Howard | 5 hr |
| May 2, 11:37 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| May 2, 11:57 AM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 63 min |
| May 2, 12:02 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 42 min |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 2, 12:11 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| May 2, 12:16 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 2, 12:24 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 2, 12:34 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 40 min |
| May 2, 1:08 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 2, 1:27 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 33 min |
| May 2, 3:06 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 3:50 PM CDT | Flash Flood Warning | MAF | Culberson | 3 hr |
| May 2, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| May 2, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 29 min |
| May 2, 5:41 PM CDT | Tornado Warning | MAF | Culberson | 43 min |
| May 2, 5:57 PM CDT | Tornado Warning | MAF | Jeff Davis | 63 min |
| May 2, 6:55 PM CDT | Tornado Warning | MAF | Jeff Davis | 51 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.